Sinutab Non-Drowsy Tablets

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Contains paracetamol & pseudoephedrine
  • Clears nasal and sinus congestion
  • Relieves headache and pain
£5.89
Quantity
Single purchase only
Subscribe and save
  • Contains paracetamol & pseudoephedrine
  • Clears nasal and sinus congestion
  • Relieves headache and pain
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Sinutab is formulated to relieve pain and, at the same time, to clear the congestion in the sinuses that causes pain.
Description
Sinutab is formulated to relieve pain and, at the same time, to clear the congestion in the sinuses that causes pain. Sinutab also provides relief from congestive symptoms and pain or fever associated with the common cold, influenza, hayfever and sinusitis. Does not cause drowsiness. Contains paracetamol and psuedoephedrine.
Usage
Adults and children aged 16 years and over: 2 tablets every 4-6 hours, up to 4 times a day.
Children aed 12 years to 15 years: 1 tablet every 4-6 hours, up to four times a day.
Leave at least 4 hours between doses. Do not take more than 4 doses in 24 hours. If symptoms persist or worsen, stop use and talk to your doctor.
Ingredients
The active ingredients in Non-Drowsy Sinutab are: 500 mg Paracetamol and 30 mg Pseudoephedrine hydrochloride per tablet.
Other ingredients are: Pregelatinised maize, starch, crospovidone, povidone K30, stearic acid, microcrystalline cellulose, sodium starch glycollate, magnesium stearate.
Suitable For
Adults and children aged 12 years and over.
Cautions/Allergies
Do not use this medicine if: you have ever had a bad reaction to any of the ingredients in this medicine, if you have high blood pressure or heart disease, if you have diabetes, if you have a phaeochromocytoma (a rare tumour that affects your heart rate and blood pressure), if you have an overactive thyroid gland, if you have glaucoma (increased pressure in the eye), if you have severe kidney problems, if you are taking any other cough and cold medicines or medicines containing paracetamol, if you are taking beta blockers (used to treat high blood pressure), if you are taking, or have taken in the last two weeks drugs for depression known as Monoamine Oxidase Inhibitors (MAOIs) or Reversible Inhibitors of Monoamine Oxidase (RIMAs), if you are taking stimulants or appetite suppressants or drugs used to treat congestion and asthma (sympathomimetic drugs).
Frequently Asked Questions (0)